Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 16 > A New Numerical Scheme for the Generalized Huxley...
< Back to Volume

A New Numerical Scheme for the Generalized Huxley Equation

Download PDF

Abstract:

In this paper, an implicit exponential finite difference method is applied to compute the numerical solutions of the nonlinear generalized Huxley equation. The numerical solutions obtained by the present method are compared with the exact solutions and obtained by other methods to show the efficiency of the method. The comparisons showed that proposed scheme is reliable, precise and convenient alternative method for solution of the generalized Huxley equation.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 16)
Pages:
105-111
DOI:
10.18052/www.scipress.com/BMSA.16.105
Citation:
B. Inan "A New Numerical Scheme for the Generalized Huxley Equation", Bulletin of Mathematical Sciences and Applications, Vol. 16, pp. 105-111, 2016
Online since:
Aug 2016
Authors:
Export:
Distribution: